Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe cough, short of breath, no relief with antibiotics. allergic to albutaral inhaler. Cure?

I have had a severe caugh for 4 weeks now and I am almost finished with my cipro antibiotic and still no relief !! I m very short of breth and can barely talk with out loosing air and coughfin and now I m having severe anal pain. What els can I do? I had an allergic reaction to the albutaral inhaler and phinergrine caugh syrup does not work.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
welcome to healthcare magic,
from your symptoms you might be having pneumonia, tuberculosis, asthma,copd these need to be ruled out.
from the description of your symptoms you need to be fully investigated to know what is wrong, the following tests would be of benefit,
- chest xray
- blood test and esr
- tests to rule tuberculosis - sputum test
- hiv test
- spirometry
i would suggest you need to see a physician urgently and probably be admitted to be done the tests and be given the appropriate treatment.
hope to have answered your query
wish you a quick recovery.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor